# SDR YENA20150531138

- Difficulty date: May 31, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N179JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000006
- Aircraft time: 25,842 hours, 16,084 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND SHEAR TIE AT FR 83 BETWEEN STR RIGHT SIDE 27R & 28R IS CORRODED. REMOVED SHEAR TIE AT FR 83 BETWEEN STG 27R & 28R REF SRM 51-41-01; 51-41-02. LOCATED AND DRILLED HOLES IN NEW SHEAR TIE REF EMB 190, SRM 51-41-01;51-41-02.  APPLIED ALODINE TO HOLES IN NEW SHEAR TIE REF SRM 51-23-04. INSTALLED SHEAR TIE REF SRM 51-41-01;51-41-02. PRIMED AND TOPCOATED REF SRM 51-23-05:51-23-06. THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
